Alert archive / New York / Winter Storm Watches in 2018
Winter Storm Watch 7, NWS Buffalo, NY
NWS Buffalo, NY issued this winter storm watch at Nov 25, 2018, 2:07 PM EST for 7 counties in New York. It took effect at Nov 26, 2018, 10:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 25, 2018, 2:07 PM EST (19:07 UTC)
- In effect from
- Nov 26, 2018, 10:00 PM EST
- Expired
- Nov 26, 2018, 5:53 PM EST
- In force
- Issued by
- NWS Buffalo, NY
Counties Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Jefferson County, NY, Lewis County, NY, Oswego County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 98 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
050 WWUS41 KBUF 251907 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 207 PM EST Sun Nov 25 2018 NYZ006>008-260400- /O.NEW.KBUF.WS.A.0007.181127T1200Z-181128T2300Z/ Oswego-Jefferson-Lewis- Including the cities of Oswego, Watertown, and Lowville 207 PM EST Sun Nov 25 2018 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations of 8 to 16 inches possible. * WHERE...The Eastern Lake Ontario Region, mainly across higher terrain including the Tug Hill Plateau and far western Adirondacks. * WHEN...From Tuesday morning through Wednesday afternoon. * ADDITIONAL DETAILS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$ Apffel
5 follow-up statements
785 WWUS41 KBUF 260233 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 933 PM EST Sun Nov 25 2018 NYZ006>008-261445- /O.CON.KBUF.WS.A.0007.181127T1200Z-181128T2300Z/ Oswego-Jefferson-Lewis- Including the cities of Oswego, Watertown, and Lowville 933 PM EST Sun Nov 25 2018 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations of 8 to 16 inches possible. * WHERE...The Eastern Lake Ontario Region, mainly across higher terrain including the Tug Hill Plateau and far western Adirondacks. * WHEN...From Tuesday morning through Wednesday afternoon. * ADDITIONAL DETAILS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$
874 WWUS41 KBUF 260840 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 340 AM EST Mon Nov 26 2018 NYZ012-019-020-085-261645- /O.EXB.KBUF.WS.A.0007.181127T0300Z-181129T0000Z/ Wyoming-Chautauqua-Cattaraugus-Southern Erie- Including the cities of Warsaw, Jamestown, Olean, Orchard Park, and Springville 340 AM EST Mon Nov 26 2018 ...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING... * WHAT...Heavy snow possible. Total snow accumulations of 10 to 18 inches possible. Winds could gust as high as 40 mph. * WHERE...Wyoming, Chautauqua, Cattaraugus, and Southern Erie counties. * WHEN...From this evening through Wednesday evening. * ADDITIONAL DETAILS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$ NYZ006>008-261645- /O.CON.KBUF.WS.A.0007.181127T1200Z-181128T2300Z/ Oswego-Jefferson-Lewis- Including the cities of Oswego, Watertown, and Lowville 340 AM EST Mon Nov 26 2018 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations of 8 to 16 inches possible. * WHERE...The Eastern Lake Ontario Region, mainly across higher terrain including the Tug Hill Plateau and far western Adirondacks. * WHEN...From Tuesday morning through Wednesday afternoon. * ADDITIONAL DETAILS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$ Thomas
901 WWUS41 KBUF 261616 WSWBUF URGENT - WINTER WEATHER MESSAGE National Weather Service Buffalo NY 1116 AM EST Mon Nov 26 2018 NYZ012-019-020-085-270030- /O.CON.KBUF.WS.A.0007.181127T0300Z-181129T0000Z/ Wyoming-Chautauqua-Cattaraugus-Southern Erie- Including the cities of Warsaw, Jamestown, Olean, Orchard Park, and Springville 1116 AM EST Mon Nov 26 2018 ...WINTER STORM WATCH REMAINS IN EFFECT FROM 10 PM EST THIS EVENING THROUGH WEDNESDAY EVENING... * WHAT...Heavy snow possible. Total snow accumulations of 10 to 18 inches possible. Winds could gust as high as 40 mph. * WHERE...Wyoming, Chautauqua, Cattaraugus, and Southern Erie counties. * WHEN...From this evening through Wednesday evening. * ADDITIONAL DETAILS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$ NYZ006>008-270030- /O.CON.KBUF.WS.A.0007.181127T1200Z-181128T2300Z/ Oswego-Jefferson-Lewis- Including the cities of Oswego, Watertown, and Lowville 1116 AM EST Mon Nov 26 2018 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WHAT...Heavy snow possible. Total snow accumulations of 8 to 16 inches possible. * WHERE...The Eastern Lake Ontario Region, mainly across higher terrain including the Tug Hill Plateau and far western Adirondacks. * WHEN...From Tuesday morning through Wednesday afternoon. * ADDITIONAL DETAILS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Begin needed preparations at home or with your vehicle. Travel may become difficult, so plan accordingly. && $$
606
WWUS41 KBUF 261900
WSWBUF
URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
200 PM EST Mon Nov 26 2018
NYZ012-019-020-085-270300-
/O.UPG.KBUF.WS.A.0007.181127T0300Z-181129T0000Z/
/O.NEW.KBUF.WS.W.0010.181127T0500Z-181128T2300Z/
Wyoming-Chautauqua-Cattaraugus-Southern Erie-
Including the cities of Warsaw, Jamestown, Olean, Orchard Park,
and Springville
200 PM EST Mon Nov 26 2018
...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EST WEDNESDAY...
* WHAT...Heavy lake effect snow expected. Total snow accumulations
of 10 to 20 inches expected in the most persistent lake snows.
Winds gusting as high as 35 mph.
* WHERE...Wyoming, Chautauqua, Cattaraugus, and Southern Erie
counties, mainly higher terrain.
* WHEN...From midnight tonight to 6 PM EST Wednesday.
* ADDITIONAL DETAILS...Travel could be very difficult to
impossible. Areas of blowing snow could significantly reduce
visibility. The hazardous conditions could impact the morning
or evening commute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy snow will fall in relatively narrow bands. If traveling, be
prepared for rapidly changing road conditions and visibilities.
Submit snow reports through our website or social media.
&&
Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4252 7831 4269 7826 4281 7836 4275 7867
4256 7897 4225 7976 4199 7977 4211 7906
TIME Y18M11D27T0500Z-Y18M11D28T1100Z
COORD...4240 7840 4271 7826 4277 7845 4248 7886
4219 7973 4199 7977 4199 7900 4225 7875
TIME Y18M11D28T1100Z-Y18M11D28T2300Z
$$
NYZ006>008-270300-
/O.CON.KBUF.WS.A.0007.181127T1200Z-181128T2300Z/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
200 PM EST Mon Nov 26 2018
...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...
* WHAT...Heavy snow possible. Total snow accumulations of 5 to
10 inches possible.
* WHERE...The Eastern Lake Ontario Region, mainly across higher
terrain including the Tug Hill Plateau and far western
Adirondacks.
* WHEN...From Tuesday morning through Wednesday afternoon.
* ADDITIONAL DETAILS...Travel could be very difficult. The
hazardous conditions could impact the morning or evening
commute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Begin needed preparations at home or with your vehicle. Travel
may become difficult, so plan accordingly.
&&
$$
Zaff931
WWUS41 KBUF 262253
WSWBUF
URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
553 PM EST Mon Nov 26 2018
NYZ012-019-020-085-270700-
/O.CON.KBUF.WS.W.0010.181127T0500Z-181128T2300Z/
Wyoming-Chautauqua-Cattaraugus-Southern Erie-
Including the cities of Warsaw, Jamestown, Olean, Orchard Park,
and Springville
553 PM EST Mon Nov 26 2018
...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST WEDNESDAY...
* WHAT...Heavy lake effect snow expected. Total snow
accumulations of 10 to 20 inches expected in the most
persistent lake snows. Winds gusting as high as 35 mph.
* WHERE...Wyoming, Chautauqua, Cattaraugus, and Southern Erie
counties, mainly higher terrain.
* WHEN...From midnight tonight to 6 PM EST Wednesday.
* ADDITIONAL DETAILS...Travel could be very difficult to
impossible. Areas of blowing snow could significantly reduce
visibility. The hazardous conditions could impact the morning
or evening commute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy snow will fall in relatively narrow bands. If traveling, be
prepared for rapidly changing road conditions and visibilities.
Submit snow reports through our website or social media.
&&
Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4252 7831 4269 7826 4281 7836 4275 7867
4256 7897 4225 7976 4199 7977 4211 7906
TIME Y18M11D27T0500Z-Y18M11D28T1100Z
COORD...4240 7840 4271 7826 4277 7845 4248 7886
4219 7973 4199 7977 4199 7900 4225 7875
TIME Y18M11D28T1100Z-Y18M11D28T2300Z
$$
NYZ006>008-270700-
/O.UPG.KBUF.WS.A.0007.181127T1200Z-181128T2300Z/
/O.NEW.KBUF.WW.Y.0067.181127T0500Z-181128T2300Z/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
553 PM EST Mon Nov 26 2018
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM EST WEDNESDAY...
* WHAT...Snow expected. Total snow accumulations by Wednesday
afternoon will range from 4 to 8 inches, with up to 10 inches at
higher elevations including the Tug Hill Plateau and western
Adirondacks.
* WHERE...The Eastern Lake Ontario Region.
* WHEN...From midnight tonight to 6 PM EST Wednesday.
* ADDITIONAL DETAILS...Travel could be very difficult. The
hazardous conditions could impact the morning or evening
commute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Periods of snow will result in snow covered roads and limited
visibilities. Slow down and use caution while driving.
Submit snow reports through our website or social media.
&&
$$What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this winter storm watch went out at Nov 25, 12:48 PM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Nov 25, 12:48 PM EST, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1248 PM EST Sun Nov 25 2018 .SYNOPSIS... Areas of drizzle will continue through early this evening, especially across the higher terrain east of the lakes. Low pressure will move across the area Monday and produce occasional showers. This low will then stall over New England and southern Quebec Monday night through Wednesday, with the arrival of colder air allowing rain to change to snow. The snow may become heavy at times across the higher terrain southeast of Lake Erie and east of Lake Ontario due to enhancement from upslope flow and the lakes. && .NEAR TERM /THROUGH MONDAY/... Westerly flow of marginally cold air will continue to produce a few scattered lake enhanced rain showers and areas of drizzle east of Lake Ontario, with some patchy drizzle also across the higher terrain of the western Southern Tier and western Finger Lakes. All of this will end later this afternoon and evening as the field of low level moisture becomes more shallow. Otherwise plenty of clouds will remain in place this afternoon and evening with low level moisture trapped beneath a subsidence inversion. Temperatures will remain nearly steady through the rest of today, with mid 40s on the lake plains and upper 30s to lower 40s across higher terrain. A weak surface ridge will be in place through the first half of tonight from the Mid Atlantic to the eastern Great Lakes, keeping benign weather in place. The ridge will drift to the eastern seaboard late tonight. The low stratus will eventually begin to erode overnight, only to be replaced by thickening clouds ahead of the next system. The extensive cloud cover will not allow for much temperature drop tonight, with lows in the mid to upper 30s in most locations. Surface low pressure will move to northern Indiana before daybreak Monday, then move to near the western end of Lake Ontario by late afternoon. A progressive mid level closed low will take a similar track. A wing of strong warm advection and isentropic upglide will move quickly into Western NY late tonight, after 08Z. This will allow some light showers to break out across Western NY before daybreak. The showers will quickly grow in areal coverage and spread northeast across the area Monday morning with ongoing isentropic upglide, and increasing ascent from DPVA and low level jet forcing ahead of the mid level closed low. The steadiest rain will move across Western NY in the morning, reaching over and east of Lake Ontario by the afternoon. Following the steady rain, abundant moisture and weaker forcing will still support a few more showers across Western NY in the afternoon. Rainfall amounts will generally be a quarter to half inch with this system. High temperatures will range from the mid 40s on the lake plains to around 40 on the higher hills. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... The surface low will slow in forward motion Monday as it moves from northwest Ohio across Lake Erie into southern Ontario. A surface warm front will lift north across the area early Monday bringing a period of widespread rain. As the low pressure system moves northwest of the area, a cold front will sweep east across the region late Monday afternoon. Most areas will stay rain, but we will start to transition from rain to a rain/wet snow mix over higher terrain Monday evening as colder air arrives. Expectation is for the synoptic snow to gradually taper off west to east Monday night. Colder air will continue to deepen and this will allow any remaining rain showers to change to snow during the course of the night. The cold advection will lead to more pronounced lake enhanced snows east of Lake Erie, and eventually the Tug Hill region as we progress through the night. A few inches of snow could fall in these areas. Tuesday and Tuesday night, the system will transition into a lake effect snow event in favored westerly flow areas. Lake effect parameters appear to be improving during this period. Flow is expected to become well aligned from the west and this could set up nice plumes of lake snow east of both lakes. A little early to pin down exact amounts, but a significant lake event is possible during this time. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... The Long Term continues to highlight below normal temperatures with a prolonged period of snow showers. A large closed low will be tracking across the Northeast Wednesday-Thursday night. A westerly flow is likely Wednesday with lake effect snow showers ongoing east of Lake Erie and Lake Ontario. This will likely bring significant snowfall accumulations across the higher terrain of the western Southern Tier and Southern Erie and Wyoming counties as well as the Tug Hill Plateau. While cold temperatures and synoptic moisture stay in place into Thursday, a passing surface trough will likely cause winds to become more northwesterly and lake effect bands to shift south and become multiple bands especially across Lake Erie. High pressure will move into the Great Lakes region Thursday night-Friday. Lake snows will taper off but likely still be around during this time. Temperatures will be well below normal with daytime highs in the low to mid 30's and nighttime lows in the 20's and teens at higher elevations. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... Steadier rain showers and areas of drizzle will continue this afternoon east of Lake Ontario from weak lake instability and upslope flow. Some patchy drizzle will also continue across the higher terrain of the western Southern Tier and western Finger Lakes. This will produce spotty MVFR VSBY. All of the drizzle will slowly end from west to east late this afternoon and evening as the low level moisture becomes more shallow. MVFR CIGS will dominate through this evening, with some patchy IFR across higher terrain. CIGS will improve to a mix of VFR and MVFR overnight as the low level moisture begins to thin. Showers will develop across Western NY after about 08Z, then quickly spread northeast across the rest of the area Monday morning. VSBY will deteriorate from VFR to MVFR a few hours after the showers begin and the low levels saturate. A few pockets of moderate rain may bring brief periods of IFR VSBY. CIGS will deteriorate to MVFR at lower elevations with some IFR across higher terrain on Monday. Outlook... Monday night...MVFR/IFR with rain showers changing to snow. Tuesday and Wednesday...MVFR/IFR in snow, heaviest across the higher terrain east and southeast of the lakes. Snow may mix with rain at lower elevations. Thursday...VFR/MVFR, except IFR in lake effect snow showers southeast of the lakes. Friday...MVFR with a chance of rain/snow showers. && .MARINE... West winds around 15 knots will continue to produce choppy conditions on Lakes Erie and Ontario through the rest of the afternoon, with winds and waves just below Small Craft Advisory criteria. A weak ridge of high pressure will bring a brief period of light winds tonight. Low pressure will then move just north of the lakes Monday and Monday night. East winds will increase on Lake Ontario ahead of the system by early Monday morning, possibly producing Small Craft Advisory conditions on the west half of the lake. Winds will then swing around to the west and increase Monday night and Tuesday in the wake of the low. This will produce high end Small Craft Advisory conditions on both lakes Erie and Ontario, eventually becoming northwest by Wednesday. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Hitchcock NEAR TERM...Hitchcock SHORT TERM...TMA LONG TERM...HSK AVIATION...Hitchcock MARINE...Hitchcock
Hazardous weather outlook, Nov 25, 5:02 AM EST, 9 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 502 AM EST Sun Nov 25 2018 NYZ001>005-010-011-013-014-261015- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee- Livingston-Ontario- 502 AM EST Sun Nov 25 2018 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019>021-085-261015- Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie- 502 AM EST Sun Nov 25 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A prolonged period of cold, westerly flow may result in significant lake effect snow across the higher terrain of the western Southern Tier, Southern Erie, and Wyoming counties Tuesday into Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-261015- Oswego-Jefferson-Lewis- 502 AM EST Sun Nov 25 2018 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A prolonged period of cold, westerly flow may result in significant lake effect snow east of Lake Ontario especially on the Tug Hill Plateau Monday night into Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ042>045-062>065-261015- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 502 AM EST Sun Nov 25 2018 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. As a deepening area of low pressure passes near the Eastern Great lakes Monday and early Tuesday, winds may reach gale force. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ030-SLZ022-024-261015- Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 502 AM EST Sun Nov 25 2018 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 2:44 PM EST | Gale Watch | BUF | 19 hr | |
| Nov 25, 2:44 PM EST | Small Craft Advisory | BUF | 28 hr |
Nearby
Winter Storm Watches in New York, 2018Every winter storm watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.